MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570530
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was attempted to be implanted in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2026, it was reported that during unpacking outside the patient, the tip of the stent was found bent.Another walflex biliary stent was used to complete the procedure.There were no patient complications as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a04 captures the reportable event of tip damage defective.Block h11: investigation results: boston scientific corporation could not confirm the reported event of tip damaged/defective.The device was not returned; therefore, product analysis could not be performed.Based on the information available there was no evidence to determine whether the reported event was due to physician device manipulation during the procedure or related to a device malfunction, and without proper evaluation of the device, it remains unknown the most probable causes that contributed to the events.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which have contributed to the reported event device technical analysis: the device was not returned; therefore, product analysis could not be performed.Risk review: a risk review was completed and confirmed that the event of "tip damaged/defective" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
WALLFLEX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25119167
Report Number3005099803-2026-01677
Device Sequence Number16040924
Product Code FGE
UDI-Device Identifier08714729764915
UDI-Public(01)08714729764915(17)270604(10)36671475
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570530
Device Catalogue NumberM00570530
Device Lot Number0036671475
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/07/2026
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexMale
Patient Weight73 KG